# SDR HALA2010063000281

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 31,793 hours, 6,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK INOP LIGHT ILLUM. EICAS MESSAGE LT PACK TEMP DISPLAYED. OPERATED NORMAL AFTER STBY SELECTED.  T/S IAW FIM 21-51-00-1, FIG 103. FAULTS FOUND TEMP CONTROLER VALVE & COMPRESSOR SENSOR, BOTH CLEARED, RAN PACK IAW AMM 21-5-00-705-181 FOR 30 MINUTES IN AUTO. COULD NOT REPRODUCE FAULT & PACK WORKING NORMAL, NO HISTORY NOTED.
